Vol. 42 No. 3, 2017

Print

 

On Bilevel Split Pseudomonotone Variational Inequality Problems with Applications
Pham Ky Anh, Tran Viet Anh, Le Dung Muu

413

Well-Posedness for the Navier-Stokes Equations with Datum in the Sobolev Spaces
Dao Quang Khai

431

Regularity of Powers of Edge Ideals of Some Graphs
Yan Gu

445

Second Main Theorem and Unicity of Meromorphic Mappings for Hypersurfaces in Projective Varieties
Si Duc Quang, Do Phuong An

455

Lk-biharmonic Hypersurfaces in Space Forms
M. Aminian, S. M. B. Kashani

 

471

Conformal Semi-Invariant Submersions from Almost Product Riemannian Manifolds
Mehmet Akif Akyol

491

The Stratification by Rank for Homogeneous Polynomials with Border Rank 5 which Essentially Depend on Five Variables
Edoardo Ballico

509

Periodic Solutions for Non-Autonomous Neutral Functional Differential Equations with Finite Delay
Mohamed Zitane

 

533

Congruences of − Regular Partition Triples for ∈{2, 3, 4, 5}
Nipen Saikia, Chayanika Boruah

551

Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems
Si Tiep Dinh, Huy Vui Ha, Tien Son Pham

563